MAUDE Adverse Event Report: STERIS Corporation HarmonyAIR; Surgical Lighting System

STERIS Corporation HarmonyAIR; Surgical Lighting System
Model Number A-Series Lighting System
Medical Device Problem Codes Break (1069); Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the broken light handle.The technician found no evidence of damage to the external surfaces.Examination of the internal base structure identified cracking of the plastic housing, with small plastic fragments and missing screws observed within the assembly.The technician replaced the light handle, tested the system, confirmed it to be operating according to specifications, and returned it to service.Based on the available information, a cause of the reported damage could not be determined.The unit was installed in 2023 and is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that small pieces of plastic of the light handle to their harmonyair a-series surgical lighting system broke off during a procedure and fell into the sterile field.No report of injury.The procedure was delayed while the patient was moved to a different operating room.

Brand Name
HarmonyAIR
Common Device Name
Surgical Lighting System
Manufacturer (Section D)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50588887
Report Number1043572-2026-00094
Device Sequence Number18504512
Product Code FSY
UDI-Device Identifier00724995186678
UDI-Public(01)00724995186678(11)230906
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-Series Lighting System
Device Catalogue NumberLAH12IN02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown